# SDR CA130219007

- Difficulty date: January 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 9670021
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SPOILER OTBD CAUTION LIGHT DURING CLIMB.  MAINTENANCE REPLACED THE FCECU.  THE FAULT REPEATED ON NEXT FLIGHT. THE SPOILER PRESSURE SWITCH WAS REPLACED.
